# SDR SWAA2021081321738

- Difficulty date: September 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 400 S26l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BS400 AND BETWEEN STR26L TO STR26R AT LEVEL WL156.8 FWD CARGO COMPARTMENT / REPLACED ANGLE-SUPPORT LOCATED BS400 AND BETWEEN STR 26L TO STR 26R AT LEVEL WL 156.8 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DRAWING #284A0603 REV.-
